# SDR HEEA0010186

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: FTA017521E
- Condition: Cracked
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL BLISTERS AND CRACKS AROUND FLANGES.
